i was taking statins (Vytorin 10/20) for almost 10 years and, in a physical, my enzimes came slightly elevated, i redid the test and they came normal, after i stopped Vytorin. my doctor asked for an ultrassound and came with the following description:"there are 2 hyperechoic masses in th eleft hepatic lobe. the most cephalad mass to9ward the diapragm measures 1.4 x 1.2 x 1.3 cm. Next to this mass slighlty anterior is a second hyperechoic nodule that measures 0.9 x 1 x 0.6 cm. otherwise , liver echotexture is slightly increased, suggesting an element of fatty infiltration. there is no biliary dilatation with the extra hepatic common duct measuring 0.4 mm. right kidney measures normal at 11,8 x 6,9 x 5,1 cm, gallbladder is echo-free and wall is not thickened. pancreas is not seen due to overlying bowel gas.
1) no accute diagnostic finding
2) two small hyperechoic nodules in the left hepatic lobe, the largest of which measures about 1,4 cm, that are non-specific but could represent small hemangiomas. diffuse fatty infiltration of the liver. recomend a CT or MRI utilizing hemangioma protocol
you appear to have a touch of fatty liver, in part related to hypercholesterolemia and if you are overweight. This is extrremely common in the US and the treatment is therapy for the elevated cholesterol and weight loss if appropriate. hemangiomas are benign growths in the liver that are found incidentally on imaging studies in 2-3% of the general population. I think that you'll be fine.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.